# SDR IXXA20241003001

- Difficulty date: September 5, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 113T1622122
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, UPPER TRAILING EDGE PANEL SUPPORT BEAM IS CORRODED. HAECO WO 320008 NON ROUTINE 40687
